Axiomatizability of reducts of algebras of relations

File Description SizeFormat 
Hodkinson_Mikulas.pdfSubmitted version317.38 kBAdobe PDFDownload
Title: Axiomatizability of reducts of algebras of relations
Author(s): Hodkinson, I
Mikulas, S
Item Type: Journal Article
Content Version: Submitted version
Publication Date: 1-Jan-2000
Citation: ALGEBRA UNIV Vol.( 43 ) No.( 2-3 ) pp 127 - 156
URI: http://hdl.handle.net/10044/1/581
Publisher Link: http://dx.doi.org/10.1007/s000120050150
ISSN: 0002-5240
Start Page: 127
End Page: 156
Copyright Statement: © Birkhauser Verlag, Basel, 2000. The oringinal publication is available at www.springerlink.com
Volume: 43
Appears in Collections:Logic and Artificial Intelligence



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons